# SDR FDEA2019120433163

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 28,017 hours, 4,565 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Condition: Leaking
- Location: Nr 12
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  887     32-42  6858     03DEC19  MEM  OPEN  U  LOGPAGES:3182122  TIRE PRESS EICAS ON DEPARTURE FROM ZSPD, TIRE #12  PRESSURE IS LOW AND DECREASING.   REMOVED AND REPLACED #12 MLG TIRE C/W  777AMM32-45-01-4. FIRE TRUCKS PRESENT ON   TAXI IN
